# SDR CA070208003

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 2,926 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 30205002
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT THE RT THROTTLE DID NOT RESPOND. THE ENGINE WAS SHUTDOWN AND PROPELLER FEATHERED. UPON RETURN TO THE HANGAR, CABLE 30205-002 WAS REPLACED AND DUAL INSPECTION CARRIED OUT. (TC NR 20070208003)
